MathSciNet Relay Station
MathSciNet bibliographic data
MR1119272 65N30 (80A22)
Du, Qiang; Nicolaides, R. A. Numerical analysis of a continuum model of phase transition. SIAM J. Numer. Anal. 28 (1991), no. 5, 1310–1322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement